Advances in Pure Mathematics

Vol.1 No.3(2011), Paper ID 5190, 4 pages

DOI:10.4236/apm.2011.13013

 

An Arbitrary (Fractional) Orders Differential Equation with Internal Nonlocal and Integral Conditions

 

Ahmed El-Sayed, E. Bin-Taher

 

 

Copyright © 2011 Ahmed El-Sayed, E. Bin-Taher et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. El-Sayed and E. Bin-Taher, "An Arbitrary (Fractional) Orders Differential Equation with Internal Nonlocal and Integral Conditions," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 59-62. doi: 10.4236/apm.2011.13013.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.